NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › Medications for Mast Cell, POTS, Chiari, etc. › Reply To: Medications for Mast Cell, POTS, Chiari, etc.
I am brand new to all of this, so surely I am not the one to give answers (I have been diagnosed with POTS, my sister and niece were diagnosed with HEDS, and I am beyond sure my daughter and myself have HEDS as well, we go to the geneticist April 16th, and I have figured out there seems to be MCAD as well, self treating so far)… But from reading above, are you on Diamox yet? And my second question, could your chiari actually be external communicating hydrocephalus pushing your brain downwards- causing the chiari? Personally, I have been having a hard time adjusting to Diamox, brand new- on day 3… But yesterday, after watching the newest video about external communicating hydrocephalus, I got brave and took a whole 125mg of Diamox last night (it makes me very sleepy and loopy)… and once I forced myself out of bed this morning, was amazed at the lack of headache and nausea and mental clarity, short lived though, because I have to pick my daughter up from school and haven’t adjusted to the side effects of Diamox so can’t take the proper dose and function. (I have not had a recent brain scan of any type, and I do not have a chiari malformation diagnosis). But in that recent video, Dr. Diana says that florinef made her worse when she was initially put on it for her POTS. Just my thoughts and questions, and sorry I am not very knowledgable. Hopefully someone with more knowledge will chime in.
P.S. When my doctors still had no clue what was going on with me, my naturopath checked my hormones that were really wacky. She experimented with me on bio-identical hormone replacement and my symptoms were getting worse. For now, I am staying off all hormone treatments.